English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24615187      Online Users : 46
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8866

Title: The Fenchel-Moreau Theorem for Set Functions
Authors: H. C. Lai;L. J. Lin
Contributors: 數學系
Date: 1988-05
Issue Date: 2011-05-10T06:44:54Z
Publisher: American Mathematical Society
Abstract: The Fenchel-Moreau theorem for set functions is proved, and some properties of subdifferential and conjugate functional of set functions are investigated.
Relation: Proceedings of the American Mathematical Society, 103(1):85-90.
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback